# SDR FDEA2019101392686

- Difficulty date: September 14, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CARGO COMPT. UNDER FLOOR  NEAR STA 1260  LBL 106 IN TUNNEL AREA      STRUCTURE/AROUND FASTNERS  SHOWING EXFOLIATTION AREA MARKED DOT 28 REPAIRED PER E.A # T-1-5730-T0350159 TITTLED "WING-PLATES AND SKINS-CENTER TANK   UPPER SKIN EXFOLIATION SEVERAL LOCATIONS." AND JPF # 1 T0 17.
